# SDR CALA2023032200818

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737-8
- Aircraft serial: 28805
- Aircraft time: 72,107 hours, 26,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: DD71701100
- Part serial: 272455
- Condition: Inoperative
- Location: M1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT SIGN INOP (REF. AAR NR 99960645). REPLACED BATTERY PACK M1675 IAW B737 AMM 33-51-06-960-805 OPSCHECK GOOD (WORK ACCOMPLISHED BY V937495 AND AAR QC A-78 V768499) SDR# 1031693
